OTC - ACTIVE INGREDIENT SECTION.


Active Ingredients (in each tablet)Aspirin 500 mg (Purpose: Pain Reliever)Buffered with Magnesium Oxide 75 mg.

INACTIVE INGREDIENT SECTION.


Inactive IngredientsFractionated coconut oil, Hypromellose, Maltodextrin, Microcrystalline cellulose, Polydextrose, Sodium starch glycolate, Stearic acid, Talc, Titanium dioxide.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you havekidney disease asthmaa magnesium-restricted dietbleeding problemsstomach problems that last or come back (such as heartburn, upset stomach or stomach pain), or if you have ulcers. kidney disease asthma. magnesium-restricted diet. bleeding problems. stomach problems that last or come back (such as heartburn, upset stomach or stomach pain), or if you have ulcers.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are taking prescription drug for anticoagulation (thinning the blood)goutdiabetesarthritis anticoagulation (thinning the blood). gout. diabetes. arthritis.

OTC - DO NOT USE SECTION.


Do not useif you are allergic to aspirin or any other pain reliever/fever reducer.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children. In case of overdose, get medical help or contact Poison Control Center right away.

OTC - PREGNANCY OR BREAST FEEDING SECTION.


If pregnant or breast feeding, ask health professional before use. It is especially important not to use aspirin during the last months of pregnancy unless definitely directed to do so by doctor because it may cause problems in the unborn child or complications during delivery.

OTC - PURPOSE SECTION.


Usesfor the temporary relief of minor aches and pain associated with:Tension HeadachesSinus HeadachesStress HeadachesChronic HeadachesMenstrual Headaches Tension Headaches. Sinus Headaches. Stress Headaches. Chronic Headaches. Menstrual Headaches.

OTC - QUESTIONS SECTION.


Questions or comments: 877 466 0294.Distributed by Migralex Inc. Larchmont, New York 10538 Made in Canada U.S. Patent 5538959, 5914129 TAMPER EVIDENT BOTTLE. DO NOT USE IF INNER FOIL SEAL IMPRINTED WITH SEALED FOR YOUR PROTECTION IS BROKEN OR MISSING.

OTC - STOP USE SECTION.


Stop use and ask doctor ifallergic reaction occurs. Seek medical help right away.pain gets worse or lasts for more than 10 daysnew symptoms occurfever gets worse or lasts for more than daysringing in the ears or loss of hearing occursredness or swelling is present allergic reaction occurs. Seek medical help right away.. pain gets worse or lasts for more than 10 days. new symptoms occur. fever gets worse or lasts for more than days. ringing in the ears or loss of hearing occurs. redness or swelling is present.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


image of carton label. image of bottle label.

STORAGE AND HANDLING SECTION.


DirectionsDrink full glass of water with each doseAdults and children 12 years and over: take tablets every hours while symptoms persist, but not more than tablets in 24 hours, or as directed by doctorChildren under 12 years: ask doctor Other Informationstore at room temperatureread all product information before usingsave carton for full directions and warnings Drink full glass of water with each dose. Adults and children 12 years and over: take tablets every hours while symptoms persist, but not more than tablets in 24 hours, or as directed by doctor. Children under 12 years: ask doctor store at room temperature. read all product information before using. save carton for full directions and warnings.

WARNINGS SECTION.


WarningsReyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult doctor because these symptoms could be an early sign of Reyes syndrome, rare but serious illness.Allergy alert: Aspirin may cause severe allergic reaction which may include hives, asthma (wheezing), facial swelling, shock, rash, skin reddening, and blisters.Alcohol warning: If you consume or more alcoholic drinks everyday, ask your doctor whether you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach bleeding.